ACNE DRUG RAISES CHOLESTEROL AND TRIGLYCERIDE LEVELS
Released on: January 23, 2008, 9:40 pm
Press Release Author: Eliza Hurley
Press Release Summary: Department of Research Writing at Acne Clearup reports a recent research published on Medical News Today. According to Dr. Lee T. Zane, "Having abnormal tests results does not necessarily signal a bad medical outcome.
Press Release Body: A research published on Medical News Today reveal that Acne Drugs Cause to increase Cholesterol Levels Atlanta, Georgia, 11/30/2007 - Department of Research Writing at Acne Clearup reports a recent research published on Medical News Today. According to Dr. Lee T. Zane, "Having abnormal tests results does not necessarily signal a bad medical outcome. It\'s just lab tests, not heart attacks. Isotretinoin is undeniably the most effective medication we have for treating severe acne. It can truly be life-changing. We can\'t lose sight of the fact that isotretinoin is the most important revolution in medical dermatology in the last 30 years". And according to the research, "Accutane (isotretinoin), an anti-acne drug, carried with it a slight risk of raised cholesterol and/or triglyceride levels. However, a recent study carried out by scientists from the University of California, San Francisco, has shown that the risk is much higher than had previously been thought. The study found that 31% of patients taking Accutane ended up with high cholesterol levels, 44% developed high triglycerides while 11% had high liver transaminase levels (liver enzymes)".
About: Acne Clearup (http://www.acneclearup.com) is a well known organization serving skin health information and knowledge, acne solutions etc. The organization has a team of research writers that are continuously striving to provide true and useful information, knowledge and solutions to cope with acne.
Web Site: http://www.acneclearup.com
Contact Details: Plm-90 Alabama City Alabama USA Ph: 875-965-6352